This time last year I was diagnosed with a leaky aortic valve and was prescribed Diovan. Things began running downhill: shortness of breath, lack of appetite, muscle weakness, dizziness and loss of balance, to name a few. I thought, well, you’re 74 and the flesh grows weak – and, for these symptoms, I was prescribed a puffer and, because my blood pressure was high, diuretics. I went from 160 to 125 lbs. I saw a heart specialist where I listed all these and was told they were all part of the underlying heart problem.However, three days ago I decided to do due diligence on all this and discovered the medication I was taking for my heart had side effects: this list I found of them matched all the symptoms I was experiencing. A year ago no one told me these were a possible byproduct of the medication.I stopped taking the medicine immediately and, last night, didn’t wake up in the middle of the night gasping for air as I have been for almost a year.The underlying heart problem still exists and I will have to do something about it but if the side-effects of the medication now abate maybe I can enjoy not being so tired and out-of-sorts.Plus, I really miss not going out on the boat in the saltchuck fishing. The boat has been in the driveway all summer and I just didn’t have the energy to work on it and take it out. Maybe that will change.MichaelR
Best Of |
Favorites & Replies |
Start a New Board |
My Fool |
BATS data provided in real-time. NYSE, NASDAQ and NYSEMKT data delayed 15 minutes.
Real-Time prices provided by BATS. Market data provided by Interactive Data.
Company fundamental data provided by Morningstar. Earnings Estimates, Analyst Ra